It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DJ on November 27, 2000 at 19:56:27:

In Reply to: to dj posted by mike on November 27, 2000 at 19:40:55:

: hey remmber me, the 17 year old guy with red face and u recomended the shampoo? well i stoped using thr shampoo and i've been using cortizone ointment,i couldnt afford the creme at the time but it seems to be helping a lot,i dont know why eaither, i still dont know whats causeing my redness, but its deemed down to a point where i dont have to hide my self. u have any ideas like face rash type things? thanks. thank you for getting me off that horrible retin-a

: mike

Hello Mike...since you don't know what is causing the redness I don't think it is such a wise idea to use cort's on the skin...they thin the skin with prolonged use and if it is rosacea it's like putting more gasoline on an already out of control fire. I was told by several derms to use cort's on my face and also I took internal steroids and it made me 100x's worse! Be really careful...cort's are real nice to you at the beginning...skin looks better, less red...then the skin becomes hooked on them and if you try to go off...you have a rebound usually worse then before. I am not making this up...there is much scientific info on the net to back up everything I have told you...

DJ

Follow Ups

All times are GMT -7. The time now is 12:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!